Separation of variables and construction of exact solutions of njnlinear wave equations
Вантажиться...
Файли
Дата
Автори
ORCID
DOI
Науковий ступінь
Рівень дисертації
Шифр та назва спеціальності
Рада захисту
Установа захисту
Науковий керівник
Члени комітету
Назва журналу
Номер ISSN
Назва тому
Видавець
Анотація
An approach to construction of exact solutions of njnlinear equations on the basis of separated variables is proposed.
Опис
Бібліографічний опис
Barannyk, A. Separation of variables and construction of exact solutions of nonlinear wave equations / A. Barannyk, I. Yuryk // Proceedings of Institute of Mathematics of NAS of Ukraine. - 2000. - Vol.30, №1. - P. 73-82.